# SDR SWAA2016032850240

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 39,542 hours, 18,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6573709
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT, NOT ARMED, P5 LIGHT BULB INOPERATIVE.  RELAMPED LIGHT IAW AMM.
